# SDR COEA2017110331804

- Difficulty date: November 3, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Part number: S57114040202
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 176596 NR 500074 HEAVY CHECK COE/MAJOR REPAIR: LH WING FWD SPAR UPPER FLANGE BETWEEN RIBS 4-5 HAVE CHAFE DAMAGE. LEVEL 2 CORRECTIVE ACTION: REPAIRED PER SRAS ES-4990/17...12177 DATED 11/30/2017.
